Contact No: +91-8826373757 | +91-8826859373 | 011-25052216
Email: rakesh.its@gmail.com | editor@innovativepublication.com

IP Indian Journal of Clinical and Experimental Dermatology


Imatinib mesylate induced erythroderma: A rare case report


Full Text PDF Share on Facebook Share on Twitter


Author Details: Snehal Balvant Lunge, Rohan Bhise

Volume : 3

Issue : 2

Online ISSN : 2581-4729

Print ISSN : 2581-4710

Article First Page : 88

Article End Page : 90


Abstract

Imatinib, a specific tyrosine kinase inhibitor is a newer anticancer agent, which has shown excellent efficacy in managing chronic myeloid leukemia. It is generally well tolerated with few side effects. Most commonly reported adverse events are maculopapular eruptions and periorbital edema. Severe adverse reactions are seen in 5% of patients. Exfoliative dermatitis has been very rarely reported with this drug. We report a case of a 55-year-old female who initially presented with a maculopapular rash and developed erythroderma on continuation of the drug.

Keywords:
Imatinib mesylate, Adverse cutaneous drug reaction, Erythroderma

Doi No:-10.18231